Cisco Live Melbourne Live Broadcast

Live Broadcast March 6-7

Get a front row seat to Cisco Live 2019 Melbourne. You’ll see everything in real time, just as if you were there!

View the broadcast on the homepages of CiscoLive.com/anz and CiscoLive.com. No login is required to watch the live stream.

Cisco Live Melbourne Keynotes and Innovation Showcase talks will also be broadcast live on Facebook and YouTube.

Calendar Reminder
Broadcast Agenda

Agenda

We invite you to join us online as we gather innovative thinkers and leaders to discuss the ideas and technologies that are the foundation of digital transformation. This year the broadcast will be translated live into Mandarin, Korean and Japanese. Content will be replayed in English to cover multiple regions including India. Times below are in Melbourne AEDT (UTC+11).

9:00am – 9:35am Welcome to the Digital Broadcast
Raymond Janse van Rensburg, Director Systems Engineering, Cisco
9:35am – 9:50am Security Deep Dive Interview
Aaron Woland, Principal Engineer.Technical Marketing, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 5 minute break at the conclusion of this session
9:55am – 10:10am Collaboration Deep Dive Interview
Vanessa Sulikowski, Distinguished Systems Engineer. Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 5 minute break at the conclusion of this session
10:15am – 10:30am Data Centre Deep Dive Interview
Carlos Pereira, Distinguished Systems Engineer. Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco
10:30am – 11:45am Cisco Live Opening Keynote
Irving Tan, Senior Vice President, Operations, Cisco
Hosted by Miyuki Suzuki, President, Asia Pacific, Japan and China, Cisco
11:45am – 12:00pm Enterprise Networks Deep Dive Interview
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 5 minute break at the conclusion of this session
12:05pm – 12:20pm Collaboration Deep Dive Interview
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 5 minute break at the conclusion of this session
12:20pm – 12:40pm Security Deep Dive Interview
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 5 minute break at the conclusion of this session
2:45pm – 1:00pm Cloud Deep Dive Interview
Shannon MacFarland, Distinguished Consulting Engineer. Engineering, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco
1:00pm – 1:45pm OPTUS Innovation Talk, Enterprise agility, reimagined.
David Caspari, Vice President for Enterprise and Government, Optus
1:45pm – 2:00pm Service Provider Deep Dive Interview
Lawrence Wobker, Principal Engineer. Technical Marketing, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco
2:00pm – 3:00pm Innovation Mini-Series
Headlined by Kevin Bloch, Chief Technology Officer, Cisco, Australia and New Zealand, taking us through his Top Ten Tech Trends for 2019.
3:00pm – 3:30pm Data Centre Innovation Talk
Frank Palumbo, Senior Vice President, Global Data Centre Sales, Cisco
3:30pm – 4:30pm Security and Trust Mini-Sries
Headlined by Michelle Dennedy discussing Privacy in the modern world followed by lightning updates on applied security in each technology
4:30pm – 5:00pm Collaboration Innovation Talk
Aruna Ravichandran, Vice President, Collaboration, Cisco
Sandeep Mehra, Vice President and General Manager, Collaboration, Cisco
Javed Khan, Vice President and General Manager, Cisco Webex
5:00pm – 5:30pm Service Provider Innovation Talk, Monetisation Impacts from 5G
Colin Kincaid, Vice President and Chief Technology Officer, Service Provider, Cisco
9:30am – 10:00pm DRIVING THE FUTURE: Cisco for Growing Small and Medium Business 
Bastiaan Toeset, Vice President, Global Small Business and Asia, Pacific, Japan and China Commercial.
10:00am – 10:30am Cybersecurity Innovation Talk 
Shawn Henry, Vice President and General Manager, Cisco Security Business Group, Cisco
10:30am – 10:35am Update on Cisco Live 
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco
10:35am – 10:50am Enterprise Networks Deep Dive Interview 
Adam Radford, Distinguished Systems Engineer. Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco.*There will be a 10 minute break at the conclusion of this session
11:00am – 12:00pm Cisco Live Technology Keynote 
Scott Harrell, Senior Vice President, Product Management, Enterprise Networking Group, Cisco
12:00pm – 12:25pm Cisco on Cisco Deep Dive Interview 
Leigh Jewell, Architect. IT Architecture, Cisco and Benedict Francis Kelly, Network Architect, Cisco*There will be a 5 minute break at the conclusion of this session
12:30pm – 12:50pm Cisco on Cisco Deep Dive Interview 
Guillermo Diaz, Senior Vice President, Chief Information Officer, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 10 minute break at the conclusion of this session
1:00pm – 2:00pm Customer Experience Mini-Series 
Headlined by Chris Heckscher, Vice President, Customer Experience, Cisco Asia Pacific, Japan and China. At Cisco, everything starts with our customers, and our Customer Experience organisation exists to ensure they are consistently having the best possible experience with our technology.
2:00pm – 2:30pm Enterprise Networks Innovation Talk 
Anand Oswal, Senior Vice President Engineering, Enterprise Networking
2:30pm – 3:30pm Automation Mini-Series
Hear from Cisco’s leaders in each of the main technology pillars about the latest in automation tooling and applications: Service Provider (NSO), Data Centre (Cloud & ACI), Networking (SDWAN and SD Access) and Collaboration’s API use-cases. Vish Iyer, Vice President, Architectures, Cisco, Asia Pacific Japan and China
3:30pm – 4:30pm OPTUS Innovation Talk, The future delivered by a smart network and 5G
Dennis Wong, Managing Director, Networks, Optus
4:30pm – 4:45pm Case Study Deep Dive Interview
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 5 minute break at the conclusion of this session
4:50pm – 5:05pm Collaboration Deep Dive Interview
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco*There will be a 5 minute break at the conclusion of this session
5:10pm – 5:25pm Security Deep Dive Interview
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

On-Demand Videos

Want more? Watch more than 6,000 session videos from global Cisco Live events. Join today (it’s free!) or log in with your Cisco Live credentials to watch videos on cloud, data center, mobility, security and more!

Session videos from Cisco Live Melbourne will be posted for on-demand viewing March 26, 2019.